# SDR EGR2002F00010

- Difficulty date: September 2, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N5128
- Make and model: Skrsky S76
- Aircraft serial: 760181
- Engine: Allsn 250C30S
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Part number: 7655009005100
- Part serial: 128
- Condition: Contaminated
- Location: Fire Detector
- Part time: 9,270 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FIRE DETECTOR LIGHT ILLUMINATED ON SHORT FINAL FOR 4 SECONDS,  IN HEAVY RAIN WITHOUT AUDIO SIGNAL DURING RUN UP.  TRANSMISSION BEARING CAUTION LIGHT ILLUMINATED FOR 10 SECONDS AND SUBSEQUENTLY EXTINGUISHED.  REMOVED AND CLEANED FIRE DETECTOR CONNECTOR PLUGS.  REINSTALLED, OPS CHECKED GOOD.  REMOVED A/C GENERATOR AND INSTALLED SERVICEABLE GENERATOR.  OPS CHECK GOOD.
